Alert archive / West Virginia / Flash Flood Watches in 2012
Flash Flood Watch 15, NWS Charleston, WV
NWS Charleston, WV issued this flash flood watch at Jul 27, 2012, 11:27 AM EDT for 25 counties in West Virginia; 8 counties in Ohio; 4 counties in Kentucky. It took effect at Jul 27, 2012, 5:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2012, 11:27 AM EDT (15:27 UTC)
- In effect from
- Jul 27, 2012, 5:00 PM EDT
- Expired
- Jul 28, 2012, 1:02 AM EDT
- In force
- 8 hr
- Issued by
- NWS Charleston, WV
- Flood severity
- None
All 37 counties
Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Vinton County, OH, Washington County, OH, Barbour County, WV, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, Pleasants County, WV, Putnam County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wayne County, WV, Wirt County, WV, Wood County, WV
The radar
The Charleston,WV radar (KRLX), 58 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.5 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 863 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
959 WGUS61 KRLX 271527 FFARLX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 1127 AM EDT FRI JUL 27 2012 KYZ101>103-105-OHZ067-075-076-083>087-WVZ005>011-013>020-025>032- 038>040-272330- /O.NEW.KRLX.FF.A.0015.120727T2100Z-120728T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENUP-CARTER-BOYD-LAWRENCE KY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-RITCHIE-DODDRIDGE-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS- HARRISON-TAYLOR-WEBSTER-UPSHUR-BARBOUR- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...MCCONNELSVILLE...STOCKPORT... ATHENS...MARIETTA...BELPRE...JACKSON...WELLSTON...OAK HILL... MCARTHUR...HAMDEN...POMEROY...GALLIPOLIS...IRONTON... SOUTH POINT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG... VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE... MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY... HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...LOGAN...CHAPMANVILLE...MAN...MADISON...CLAY... SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WEBSTER SPRINGS... BUCKHANNON...PHILIPPI...BELINGTON 1127 AM EDT FRI JUL 27 2012 ...FLASH FLOOD WATCH IN EFFECT FROM 5 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY... SOUTHEAST OHIO AND WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KENTUCKY...BOYD...CARTER...GREENUP AND LAWRENCE KY. IN SOUTHEAST OHIO...ATHENS...GALLIA...JACKSON OH...LAWRENCE OH...MORGAN...MEIGS...VINTON AND WASHINGTON. IN WEST VIRGINIA...BARBOUR...BOONE...BRAXTON...CABELL...CALHOUN... CLAY...DODDRIDGE...GILMER...HARRISON...JACKSON WV...KANAWHA... LEWIS...LINCOLN...LOGAN...MASON...PLEASANTS...PUTNAM... RITCHIE...ROANE...TAYLOR...TYLER...UPSHUR...WAYNE...WEBSTER... WIRT AND WOOD. * FROM 5 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT * ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED THIS EVENING AND OVERNIGHT. ANY SHOWER OR STORM COULD PRODUCE HEAVY RAINFALL. THIS COMBINED WITH WET SOILS FROM RECENT RAINS COULD CAUSE WATER LEVELS ON SMALL STREAMS AND CREEKS TO RISE RAPIDLY...AND POSSIBLY OVERFLOW THEIR BANKS. LOW LYING...AND POOR DRAINAGE AREAS WILL ALSO BE PRONE TO FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. THOSE LIVING ALONG FLOOD PRONE CREEKS...AND COUNTY OFFICIALS... SHOULD INCREASE YOUR WEATHER AWARENESS. MONITOR WATER LEVELS FREQUENTLY IF HEAVIER SHOWERS DO DEVELOP. BE PREPARED TO TAKE QUICK ACTION SHOULD FLOODING OCCUR...OR A FLASH FLOOD WARNING IS POSTED. && $$
2 follow-up statements
958 WGUS61 KRLX 272342 FFARLX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 742 PM EDT FRI JUL 27 2012 KYZ101>103-105-OHZ067-075-076-083>087-WVZ005>011-013>020-025>032- 038>040-280700- /O.EXT.KRLX.FF.A.0015.000000T0000Z-120728T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENUP-CARTER-BOYD-LAWRENCE KY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-RITCHIE-DODDRIDGE-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS- HARRISON-TAYLOR-WEBSTER-UPSHUR-BARBOUR- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...MCCONNELSVILLE...STOCKPORT... ATHENS...MARIETTA...BELPRE...JACKSON...WELLSTON...OAK HILL... MCARTHUR...HAMDEN...POMEROY...GALLIPOLIS...IRONTON... SOUTH POINT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG... VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE... MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY... HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...LOGAN...CHAPMANVILLE...MAN...MADISON...CLAY... SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WEBSTER SPRINGS... BUCKHANNON...PHILIPPI...BELINGTON 742 PM EDT FRI JUL 27 2012 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 3 AM EDT SATURDAY... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KENTUCKY...BOYD...CARTER...GREENUP AND LAWRENCE KY. IN SOUTHEAST OHIO...ATHENS...GALLIA...JACKSON OH...LAWRENCE OH... MORGAN...MEIGS...VINTON AND WASHINGTON. IN WEST VIRGINIA... BARBOUR...BOONE...BRAXTON...CABELL...CALHOUN...CLAY... DODDRIDGE...GILMER...HARRISON...JACKSON WV...KANAWHA...LEWIS... LINCOLN...LOGAN...MASON...PLEASANTS...PUTNAM...RITCHIE... ROANE...TAYLOR...TYLER...UPSHUR...WAYNE...WEBSTER...WIRT AND WOOD. * UNTIL 3 AM EDT SATURDAY * ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED THIS EVENING AND OVERNIGHT. ANY SHOWER OR STORM COULD PRODUCE HEAVY RAINFALL. THIS COMBINED WITH WET SOILS FROM RECENT RAINS COULD CAUSE WATER LEVELS ON SMALL STREAMS AND CREEKS TO RISE RAPIDLY...AND POSSIBLY OVERFLOW THEIR BANKS. LOW LYING...AND POOR DRAINAGE AREAS WILL ALSO BE PRONE TO FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. THOSE LIVING ALONG FLOOD PRONE CREEKS...AND COUNTY OFFICIALS... SHOULD INCREASE YOUR WEATHER AWARENESS. MONITOR WATER LEVELS FREQUENTLY IF HEAVIER SHOWERS DO DEVELOP. BE PREPARED TO TAKE QUICK ACTION SHOULD FLOODING OCCUR...OR A FLASH FLOOD WARNING IS POSTED. && $$
591 WGUS61 KRLX 280502 FFARLX FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 102 AM EDT SAT JUL 28 2012 KYZ101>103-105-OHZ067-075-076-083>087-WVZ005>011-013>020-025>032- 038>040-280615- /O.CAN.KRLX.FF.A.0015.000000T0000Z-120728T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENUP-CARTER-BOYD-LAWRENCE KY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-RITCHIE-DODDRIDGE-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS- HARRISON-TAYLOR-WEBSTER-UPSHUR-BARBOUR- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...MCCONNELSVILLE...STOCKPORT... ATHENS...MARIETTA...BELPRE...JACKSON...WELLSTON...OAK HILL... MCARTHUR...HAMDEN...POMEROY...GALLIPOLIS...IRONTON... SOUTH POINT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG... VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE... MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY... HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...LOGAN...CHAPMANVILLE...MAN...MADISON...CLAY... SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WEBSTER SPRINGS... BUCKHANNON...PHILIPPI...BELINGTON 102 AM EDT SAT JUL 28 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY... SOUTHEAST OHIO AND WEST VIRGINIA HAS BEEN CANCELLED. THE THREAT FOR FLASH FLOODING HAS ENDED. SOME SHOWERS ARE STILL POSSIBLE THROUGH THE REMAINDER OF THE NIGHT...HOWEVER...HEAVY RAINFALL IS NOT ANTICIPATED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at Jul 27, 9:55 AM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jul 27, 9:55 AM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 955 AM EDT FRI JUL 27 2012 .SYNOPSIS... STALLED COLD FRONT GETS A SLIGHT PUSH TONIGHT WITH MORE STORMS. AN UPPER LEVEL DISTURBANCE MOVES THROUGH ON SATURDAY. WEAK HIGH PRESSURE WITH DRY WEATHER FOR SUNDAY. && .NEAR TERM /THROUGH TONIGHT/... 10 AM UPDATE...NO MAJOR CHANGES...DID ELECT TO SLOW DOWN CLEARING OF CLOUD COVER A BIT THIS AM FROM WEST TO EAST BASED ON CURRENT SATELLITE OBSERVATIONS. OTHERWISE...MAIN CONCERN THIS MORNING HAS TO DO WITH WHETHER OR NOT TO ISSUE A FFA...ESPECIALLY KENTUCKY...AND WESTERN AREAS WHERE VORT MAX IS EXPECTED TO DROP INTO LATER TODAY. ALSO CONCERNED ABOUT AREAS ALONG AND NORTH OF THE I79 CORRIDOR WHERE SOILS ARE WET FROM RECENT RAINS...AND ANY QUICK DOWNPOUR COULD CAUSE AN ISSUE. PW VALUES ON THIS MORNINGS SOUNDINGS ARE NOT AS HIGH...GENERALLY 1.2 TO 1.3 INCHES...BUT AM STILL CONCERNED NONE THE LESS BASED ON RECENT RAINS. WILL HAVE A DECISION LATER THIS AM OR EARLY AFTERNOON. PREVIOUS DISCUSSION BELOW... BUSY NIGHT ON THE GRAVEYARD SHIFT. LOOKING AT ANOTHER VORT MAX ROLLING THRU. HAVE SEEN SOME IMPRESSIVE 1HR RAINFALL WITH THIS ACROSS THAT AREA. THIS WILL TRACK ENE NEXT FEW HRS...WEAKENING AS IT DOES SO. WILL TAPER OFF POPS FROM NW TO SE THRU DAWN. SOUTHERN WV MTNS AND SW VA MAY ESCAPE MUCH OF THIS REMAINDER OF NIGHT...AS AXIS MAY STAY MORE ACROSS NE KY...CENTRAL/NORTHERN WV. FRONTAL BOUNDARY HARD TO LOCATE...WITH MODELS HINTING AT IT DISSIPATING ACROSS SE OH TDY. WILL LOOK FOR GENERALLY TWO AREAS FOR CONVECTION TOMORROW...ONE FROM I79 EASTWARD EARLY...AND THE OTHER WITH ANOTHER COLD FRONT APPROACHING FROM THE WEST LATER IN AFTN AFFECTING SE OH/NE KY/OH RVR AREAS. WILL CARRY HIGH CHC IN MTNS EARLY AFTN AND RAMP UP TO LKLY ACROSS SE OH BY 21Z IF NOT A LITTLE EARLIER WITH OLD FRONT BECOMING ACTIVE AGAIN. THINK CONVECTIVE REENERGIZED FRONT WILL SAG SE EAST EARLY EVENING BEFORE TRYING TO LAY OUT ACROSS NE KY/CENTRAL WV. NAM IN PARTICULAR IS WORRISOME WITH ITS DEPICTION OF STRONG CONVECTION ACROSS S OH/NE KY WITH IMPRESSIVE MID LVL LIFT WITH UPR TROF AMPLIFYING. OTHER MDLS HINT AT THIS...BUT TO A LESSER EXTENT. SHOULD THIS OCCUR...WATER PROBLEMS WOULD ARISE GIVEN HEAVY RAINS FROM YESTERDAY. WILL INSERT MENTION IN HWO FOR NOW. SHOULD CONFIDENCE INCREASE ON AFOREMENTIONED SCENARIO PLAYING OUT...A FLASH FLOOD WATCH MAY BE ISSUED TOMORROW. IN ADDITION TO WATER CONCERNS...SVR POTENTIAL ALSO A CONCERN. SPC CONT TO HIGHLIGHT NE KY/SE OH IN SLIGHT RISK FOR TOMORROW AFTN/EVE. WITH MID LVL FLOW STRENGTHENING AND LLVL LAPSE RATES STEEPENING AMID UPR TROF AMPLIFYING...ANOTHER WIND THREAT LOOMS. COMPLICATING MATTERS IS HOW MUCH SFC HEATING WILL OCCUR GIVEN EXTENT OF CLOUD COVER EXPECTED. NONETHELESS...WITH HIGH DEWPTS AND MID/UPR 80S...SFC BASED CAPE SHOULD STILL BE FORMIDABLE. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... MODELS SHOWING AN UPPER LEVEL DISTURBANCE MOVING THROUGH ON SATURDAY WITH POSSIBLY ENOUGH MOISTURE TO KICK OFF SOME SHOWERS AND THUNDERSTORMS. WILL STAY WITH CHANCE POPS SINCE MODELS HAVE SOME DIFFERENCES IN THE DETAILS. BY SUNDAY...THE AIR SHOULD BE DRY ENOUGH ALOFT TO PREVENT THUNDERSTORMS...SO WILL CONTINUE WITH A DRY FORECAST. && .LONG TERM /MONDAY THROUGH THURSDAY/... THINKING THE DRIEST AIR HERE SATURDAY NIGHT INTO SUNDAY...BUT WILL NEED TO MONITOR SOME SOUTHEAST FLOW BACK INTO THE MOUNTAIN COUNTIES ON SUNDAY. LEFT POPS AOB 14 PCT FOR NOW. MOISTURE AND POPS GRADUALLY INCREASE TUESDAY AND WEDNESDAY... BUT NOT SEEING ANY ORGANIZED FRONTAL PASSAGES THEN. NO MAJOR CHANGES WITH HPC MEDIUM RANGE POPS AND TEMPERATURES FOR MONDAY THROUGH WEDNESDAY. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... ANY MVFR CIGS IMPROVE TO VFR BY 14Z. COLD FRONTAL BOUNDARY TO BECOME RATHER DIFFUSE WESTERN OH THIS MORNING WITH AFTN CONVECTION ENERGIZING THIS BOUNDARY...ALLOWING IT TO SAG SE BEFORE STALLING ONCE AGAIN ACROSS NE KY/CENTRAL WV TONIGHT. HAVE SOME VCTS FOR MTN SITES AND SE OH THIS AFTN...WITH REMAINDER OF SITES AFTER 00Z. THINK FG WILL BE MINIMAL TONIGHT WITH CONT BL WIND. MAY SEE SOME STRATUS ABOUT THE AREA BUT DID NOT INCLUDE IN TAFS AT THIS DISTANCE AS HIGHLY DEPENDANT ON MESOSCALE CONVECTIVE FEATURES. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z SATURDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING CONVECTION LATE MAY VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 EDT 1HRLY 10 11 12 13 14 15 16 17 18 19 20 21 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY L L L H H H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY M M M H H H H H H H H H AFTER 12Z SATURDAY... NO WIDESPREAD IFR CONDITIONS EXPECTED AT THIS TIME. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...RPY/30 NEAR TERM...SL/30 SHORT TERM...RPY LONG TERM...KTB AVIATION...30
Hazardous weather outlook, Jul 27, 3:43 AM EDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 343 AM EDT FRI JUL 27 2012 VAZ003-004-WVZ009>011-017-019-020-024>026-030>040-046-047-280745- DICKENSON-BUCHANAN-WOOD-PLEASANTS-TYLER-WIRT-RITCHIE-DODDRIDGE-MINGO- LOGAN-BOONE-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 343 AM EDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ105-WVZ005-013>016-018-027>029-280745- LAWRENCE KY-WAYNE-LINCOLN-PUTNAM-KANAWHA-ROANE-CALHOUN-CLAY-BRAXTON- GILMER- 343 AM EDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT MAY STALL FOR A TIME ACROSS THE AREA TONIGHT WITH ROUNDS OF STORMS PROVIDING FOR POTENTIALLY HEAVY RAIN. WITH THE HEAVY RAINS RECEIVED YESTERDAY...A FLASH FLOOD WATCH MAY BE NEEDED SHOULD CONFIDENCE INCREASE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-083>085-280745- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS- 343 AM EDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE STORMS THIS AFTERNOON AND EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-OHZ086-087-WVZ006>008-280745- GREENUP-CARTER-BOYD-GALLIA-LAWRENCE OH-CABELL-MASON-JACKSON WV- 343 AM EDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...CENTRAL WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT MAY STALL FOR A TIME ACROSS THE AREA TONIGHT WITH ROUNDS OF STORMS PROVIDING FOR POTENTIALLY HEAVY RAIN. WITH THE HEAVY RAINS RECEIVED YESTERDAY...A FLASH FLOOD WATCH MAY BE NEEDED SHOULD CONFIDENCE INCREASE. THERE IS ALSO A SLIGHT RISK FOR SEVERE STORMS THIS AFTERNOON AND EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:44 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Kanawha, Nicholas and 2 more | 31 min |
| Jul 26, 8:55 PM EDT | Special Weather Statement | RLX | Calhoun, Jackson, Mason | 35 min |
| Jul 26, 9:31 PM EDT | Special Weather Statement | RLX | Braxton, Calhoun, Clay, Kanawha, Putnam, Roane | 29 min |
| Jul 26, 10:39 PM EDT | Special Weather Statement | RLX | Nicholas | 36 min |
| Jul 27, 12:46 PM EDT | Special Weather Statement | RLX | Wyoming | 29 min |
| Jul 27, 1:12 PM EDT | Special Weather Statement | RLX | Wyoming | 33 min |
| Jul 27, 7:16 PM EDT | Special Weather Statement | RLX | Lawrence | 29 min |
| Jul 27, 7:33 PM EDT | Special Weather Statement | RLX | Jackson, Vinton | 27 min |
| Jul 27, 7:46 PM EDT | Special Weather Statement | RLX | Gallia, Jackson, Lawrence | 29 min |
| Jul 27, 12:53 AM EDT | Flash Flood Warning | RLX | Carter, Greenup | 112 min |
| Jul 27, 1:03 AM EDT | Flash Flood Warning | RLX | Carter, Lawrence | 117 min |
| Jul 27, 2:43 AM EDT | Flash Flood Warning | RLX | Carter, Lawrence | 2 hr |
| Jul 27, 2:54 AM EDT | Flash Flood Warning | RLX | Carter, Greenup | 111 min |
| Jul 27, 4:37 AM EDT | Areal Flood Warning | RLX | Carter, Greenup | 113 min |
Nearby
Flash Flood Watches in West Virginia, 2012Flash Flood Watches in Ohio, 2012Flash Flood Watches in Kentucky, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.